Cross Reference Down

Berger, A (2005). Benfordís Law in power-like dynamical systems. Stoch. Dyn. 5, 587-607.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A (2001). Chaos and Chance. De Gruyter, Berlin and New York. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2005). Multi-dimensional dynamical systems and Benford's law. Discrete and Continuous Dynamical Systems 13(1), 219-237. ISSN:1078-0947. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A, Bunimovich, LA and Hill, TP (2005). One-dimensional dynamical systems and Benford's law. Transactions of the American Mathematical Society 357(1), 197-219. ISSN:0002-9947. View Complete Reference Online information Works that this work references Works that reference this work
Brown, JR and Duncan, RL (1970). Modulo one uniform distribution of the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 8, 482-486. ISSN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Gottwald, GA and Nicol, M (2002). On the nature of Benfordís law. Physica A: Statistical Mechanics and its Applications 303(3-4), 387-396. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), 354-363. ISSN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley. View Complete Reference Online information Works that this work references Works that reference this work
Ley, E (1996). On the Peculiar Distribution of the US Stock Indexes' Digits. American Statistician 50(4), 311-313. ISSN:0003-1305. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2000). Digital Analysis Using Benford's Law: Tests Statistics for Auditors. Global Audit Publications, Vancouver, Canada. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benfordís law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work
Snyder, MA, Curry, JH and Dougherty, AM (2001). Stochastic aspects of one-dimensional discrete dynamical systems: Benford's law. Physical Review E 64(2), Art. No. 026222. ISSN:1063-651X. View Complete Reference Online information Works that this work references Works that reference this work
Tolle, CR, Budzien, JL and LaViolette, RA (2000). Do dynamical systems follow Benford's law?. Chaos, 10(2), 331-336. ISSN:1054-1500. View Complete Reference Online information Works that this work references Works that reference this work